# SDR REXA2017081700892

- Difficulty date: August 17, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N926XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15184
- Aircraft time: 22,374 hours, 14,511 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Broken
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOWARD FLGHT ATTENDENT EMERGENCY FLASHLIGHT SEAL BROKE.  REMOVED AND REPLACED THE FWD FA EMERGENCY FLASHLIGHT LIGHT SEAL IAW AMM 25-61-02.  OPS CHECKED GOOD, NO DEFECTS NOTED.
